After takin Sulphur 30C, Erupted in rashesDr Dr.
After taking Suphur 30C, I erupted in rashes on my arms, my neck and much worse on my legs. I feel like my body is expelling whatever it does not want... i have been taking sulphur for about two weeks now.
Originally i took three doses for three days. then just one a day. This remedy was for a rash that i've had on my legs for over a year (origionally caused by scabies) but it never went away. I just had to scratch them till they bled.
I do not feel the need to scratch much now. The sulphur seemed to do something to them, they got much much worse, the scabs turned white and crusty, it was as if the white stuff irritated my skin and i have to scratch it off. They are a bit better now, some scabs are brown or there is no scab just bright red skin, but they are not healing. and the skin is terribly dry.
I have developed red pin prick like dots on the insides of by elbows, that scab over and do not itch. I developed a big cut on my neck / coller bone area, a rash that was bright red and painfull, that lasted about four days. but that has healed over now, just leaving rough skin.
I feel i need another remedy to help heal my legs, now that they have de-toxed, as it were.
Would appriciate any help you could offer.
P.s i have acne, and would like to keep taking suplhur for that.
helprequired on 2007-06-26
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.